# SDR DALA2016011400272

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEELBEAM BARREL BS 696-OTBD END OF FORMER CRACKED.  DISPLACED BARREL WEB LT KEELBEAM AT BS 696 IAW SRM 51-41-02 AND SRM 51-41-05 TO FOM. REMOVED FORMER IAW SRM 51-41-02 AND SRM 51-41-05.  LOCATED, DRILLED, DEBURRED NEW FORMER IAW SRM 51-40-08 AND DWG 9923453, REV A.  ALODINED AND PRIMED HOLES IAW SRM 51-10-04.  INSTALLED FORMER AT BS 969 LT KEELBEAM AREA IAW SRM 51-41-02 AND SRM 51-41-05 AND DWG 9923453, REV A AND REINSTALLED DISPLACED WEB IAW SRM 51-41-02 AND 51-41-05.
